# SDR SWIA201438121

- Difficulty date: March 31, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,163 hours, 22,391 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Worn
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER COWL BLOW OUT DOOR LATCH CATCH WORN.  C-CHECK, R & R DOOR LATCH CATCH IAW SRM.
